# SDR 95UALD10023

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR (SMOKE) IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  REPLACED APU AND ACCOMPLISHED BURNOUT.  ALSO REPLACED APU FORWARD MOUNT ACCOUNT RUBBER INSULATOR SPLIT AND HANGING OUT OF MOUNT.
